Important Information To buy this product you must be over 16 years of age. As with all medicines you should consult your Doctor or Pharmacist If you are currently taking any other medication. If your symptons persist or if you suffer any allergies. You should always seek advice if you are breast feeding, pregnant or planning a pregnancy. Keep all medicines out of the reach and sight of children. Always read the label. INGREDIENTS Ingredients (per sachet) Paracetamol 1000mg Phenylephrine Hydrochloride 12.2mg Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame
HOW TO USE Directions. How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 years and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice. DO NOT EXCEED THE STATED DOSE.
Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure. STORAGE KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Store below 25°C in a dry place. PATIENT INFORMATION Ingredients. Ingredients (per sachet). Paracetamol 1000mg. Action Analgesic & antipyretic. Relief of… Headache, sore throat, fever, body aches & pains. Phenylephrine hydrochloride 12.2mg. Action Decongestant. Relief of… Blocked nose. Also contains ascorbic acid (vitamin C), sucrose and aspartame.
Lemsip is a trade mark. LICENCE NUMBER PL0063/0069 Pill Revision details Leaflet last revised July 2006
LEMSIP MAX COLD & FLU LEMON - 10 sachet
No customer reviews yet. Be the first.
To ensure the health of our customers, medical products are subject to approval by the duty pharmacist. The pharmacist may contact you before despatching your order.